MathSciNet Relay Station
MathSciNet bibliographic data
MR472614 (57 #12310) 06A20
Jónsson, B.; Nation, J. B. A report on sublattices of a free lattice. Contributions to universal algebra (Colloq., József Attila Univ., Szeged, 1975), pp. 223–257. Colloq. Math. Soc. Janos Bolyai, Vol. 17, North-Holland, Amsterdam, 1977.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement